Show simple item record

dc.contributor.authorDe Oliveira, Everton Luiz
dc.contributor.authorCarmelo Interlando, J.
dc.contributor.authorDa Nobrega Neto, Trajano Pires [UNESP]
dc.contributor.authorDantas Lopes, Jose Othon
dc.date.accessioned2018-11-26T17:42:29Z
dc.date.available2018-11-26T17:42:29Z
dc.date.issued2017-01-01
dc.identifierhttp://dx.doi.org/10.1216/RMJ-2017-47-4-1075
dc.identifier.citationRocky Mountain Journal Of Mathematics. Tempe: Rocky Mt Math Consortium, v. 47, n. 4, p. 1075-1088, 2017.
dc.identifier.issn0035-7596
dc.identifier.urihttp://hdl.handle.net/11449/163549
dc.description.abstractLet L/Q be a cyclic extension of degree p, where p is an odd unramified prime in L/Q. An explicit description of the integral trace form Tr-L/Q(x(2))|O-L, where O-L is the ring of algebraic integers of L, is given, and an application to finding the minima of certain algebraic lattices is presented.en
dc.description.sponsorshipCoordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES)
dc.format.extent1075-1088
dc.language.isoeng
dc.publisherRocky Mt Math Consortium
dc.relation.ispartofRocky Mountain Journal Of Mathematics
dc.sourceWeb of Science
dc.subjectCyclotomic fields
dc.subjectcyclic extensions
dc.subjectGalois module theory
dc.subjectintegral trace forms
dc.subjectlattice packings
dc.titleTHE INTEGRAL TRACE FORM OF CYCLIC EXTENSIONS OF ODD PRIME DEGREEen
dc.typeArtigo
dcterms.rightsHolderRocky Mt Math Consortium
dc.contributor.institutionUniversidade Federal de Mato Grosso do Sul (UFMS)
dc.contributor.institutionSan Diego State Univ
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.contributor.institutionUniv Fed Ceara
dc.description.affiliationUniv Fed Mato Grosso do Sul, Inst Matemat, BR-79074460 Campo Grande, MS, Brazil
dc.description.affiliationSan Diego State Univ, Dept Math & Stat, San Diego, CA 92182 USA
dc.description.affiliationUniv Estadual Paulista, Dept Matemat, BR-15054000 Sao Jose Do Rio Preto, SP, Brazil
dc.description.affiliationUniv Fed Ceara, Dept Matemat, BR-60455900 Fortaleza, CE, Brazil
dc.description.affiliationUnespUniv Estadual Paulista, Dept Matemat, BR-15054000 Sao Jose Do Rio Preto, SP, Brazil
dc.identifier.doi10.1216/RMJ-2017-47-4-1075
dc.identifier.wosWOS:000416899600002
dc.rights.accessRightsAcesso aberto
dc.description.sponsorshipIdCAPES: 3001-13-0
dc.identifier.fileWOS000416899600002.pdf
dc.relation.ispartofsjr0,398
Localize o texto completo

Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record